# SDR CA131209006

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 1 ENGINE OIL LEAK FOUND DURING FLIGHT, CREW PERFORMED NR 1 ENGINE INFLIGHT SHUTDOWN.  DUE TO FOG AT DESTINATION AIRPORT CREW PERFORMED EMERGENCY LANDING AT AN ALTERNATE AIRPORT.
